# SDR SWAA051950

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 57,257 hours, 53,422 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE KEELBEAM CORRODED AT BS 520, RBL 7.  REPAIRED KEEL BEAM PER SRM.
